Review: could Post-traumatic stress disorder cause Hives?
Summary: Hives could be caused by Post-traumatic stress disorder, especially for people who are male, 10-19 old, also have Migraine with aura, and take Lamictal.
We study 3,170 people who have Post-traumatic stress disorder from FDA and social media. Among them, 2 have Hives. Find out below who they are, other conditions they have and drugs they take.
On Apr, 11, 2014: 3,166 people who have post-traumatic stress disorder are studied. Among them, 2 (0.06%) have Hives. They amount to 0.07% of all the 2,893 people who have Hives on eHealthMe.
Gender of people who have post-traumatic stress disorder and experienced Hives * :
Age of people who have post-traumatic stress disorder and experienced Hives * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Migraine with aura (1 people, 50.00%)
- Seizure disorder (1 people, 50.00%)
- Multiple allergies (1 people, 50.00%)
- Asthma (1 people, 50.00%)
Most common drugs used by these people * :
- Lamictal (1 people, 50.00%)
- Prednisone (1 people, 50.00%)
- Wellbutrin (1 people, 50.00%)
- Topamax (1 people, 50.00%)
- Depakote (1 people, 50.00%)
- Albuterol sulfate (1 people, 50.00%)
- Adderall (1 people, 50.00%)
- Singulair (1 people, 50.00%)
- Benadryl (1 people, 50.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Post-traumatic stress disorder, Hives
You can also:
Common treatments for Post-traumatic Stress Disorder and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (8 hours ago):
Itching burning on mainly my feet and lower legs raised boil looking hives and extream sensitivity in my feet
From this study (2 days ago):
was taken off the efexor XR, trazedone, and sertraline when diagnosed with serotonin toxity
From this study (6 days ago):
Left kidney pain for several days with a marked inability to urinate & a significant amount of blood in my urine
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.